# SDR 7C7A2018121900463

- Difficulty date: December 14, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 51,845 hours, 56,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6104799
- Part serial: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST EMERGENCY LIGHT INOP.
